# SDR SIMA20150524004

- Difficulty date: May 24, 2015
- Submitted: May 25, 2015
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 27,439 hours, 23,638 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Exterior Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERNAL EMER LIGHT INOPERATIVE.  CLEANED & TORQUED GND CONNECTION WIRE ON SERVICE DOOR EXTERNAL EMER LIGHT ASSEMBLY IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
